| Catalog Number |
J-CHSG-503001 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that during the hysterosalpingogram, the silicone balloon hysterosalpingography injection catheter would not deflate when inside the patient.After multiple attempts, it eventually deflated and was removed from the patient.There were no adverse effects reported due to the event and no report of an additional procedure.